Beiträge zur Theorie der Punktmengen. II.

A. Schoenflies

Mathematische Annalen (1904)

  • Volume: 59, page 129-160
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schoenflies, A.. "Beiträge zur Theorie der Punktmengen. II.." Mathematische Annalen 59 (1904): 129-160. <>.

author = {Schoenflies, A.},
journal = {Mathematische Annalen},
pages = {129-160},
title = {Beiträge zur Theorie der Punktmengen. II.},
url = {},
volume = {59},
year = {1904},

AU - Schoenflies, A.
TI - Beiträge zur Theorie der Punktmengen. II.
JO - Mathematische Annalen
PY - 1904
VL - 59
SP - 129
EP - 160
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.